# SDR ASOA20131019189

- Difficulty date: October 19, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 26,794 hours, 20,568 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin /Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACKS 1 AND 2 WERE REPORTED AS HAVING A BURNED OIL ODOR IN COCKPIT AND CABIN WHEN ON BLEED FROM ENGINES AND APU.  MAINTENANCE INSPECTED AND PERFORMED FIM 72-00-00-810-808A AND TASK 21-20-00-100-805 WITH NO BURNED OIL ODOR  WHEN OPERATING OFF OF ENGINE OR APU BLEEDS, AND ACFT WAS APPROVED FOR RETURN TO SERVICE.
